# SDR MASA2008110600765

- Difficulty date: November 6, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 27,352 hours, 20,992 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 22850081141
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2743 PHX-RON.  NR 1 ENGINE LOWER TRANSLATING COWL FOUND MISSING ON POST FLIGHT WALK AROUND.  MX INSPECTED DAMAGE AND INSTALLED NR 1 LOWER FAN COWL.
